Home | Posts RSS | Comments RSS | Login

Hello my friends!!

Friday, June 1, 2007
I have made FOUR attempts at writing a post for this blog about something that is very important to me, something that if I didn't have on board right now would not even allow me to sit here and type, albiet, typing in a very frustrating manner, but still typing. The focus of the post is suppose to be about steroids. Without these wonderful drugs, I wouldn't have the energy or brain focus to be typing at all. But, these helpful little drugs are also giving me very, very frustrating side effects. I will be going back to the endocrine docs on Monday and I am hoping that we can adjust things a bit. Right now I think I have a bit too much on board. I'm feeling very wired and am having trouble focusing on exactly what it is I want to do and say. I told a friend that I felt like I was on a treadmill with ADD. This same friend (Sheila) told me not to worry about it, that those were kind of typical side effects for some people. She also asked me to please just do a quick post to the blog to let people know that I'm ok, that I'm just having a little trouble with the steroid side effects. I told her that I had tried several times to share all of this with people because I think it's important for others to know in case they ever have to go through this. I don't want someone else to think they are going nuts if they have to start steroids at some point and start feeling like this. But, every time I started to write, it sounded like some giant whining festival. I mean, for crying out loud, I am doing so, so much better than I was even just a week ago! But, again, Sheila told me not to worry about that, that I wasn't whining and to just drop a quick note to let everyone know that I am ok. So, thanks to Sheila, I'm letting you all know that I'm doing just fine, just having some trouble with steroids. Now, I'm going to go to the movies with Rod (my wonderful, patient husband who is very happy to have a basement to hide in when I get really wired ! :0 ). We are going to go see the new Demi Moore movie, Mr. Brooks.

My love to you all. Have a fabulous evening and I'll "talk" to you soon.

much, much love
Annette

4 comments to Hello my friends!!:

Jacqniel said...

Your so called 'whining' is just evidence that you are getting better and you want to be back to your old 'normal'. I think it is a good sign!
Steroids are a double edged sword. How can something make you feel so good and so bad at the same time? Very weird.
Take care, dear, and I hope we can connect next week.
Hugs, Jacque

Colleen said...

I don't think you are whining at all, my dear PHriend!! I have no idea what the side effects of being on steroids includes, so what you actually did was inform me of at least one of those side effects. So thank you for that!! Now I hope you enjoyed your movie!! Thanks for keeping us all posted, and I'm glad you are doing much better!!
*HUGS* Colleen :)

Di said...

Dear Annette,
I am so happy to read your latest blog post. Thank you for keeping us informed on how things are going for you. Steroids do strange things to the body, at the same time wonderful things!! Go figure.
We are thrilled that you are doing better and prayfully they can adjust the steroids to make you feel good.
Jacque and I are looking forward to seeing you whenever it works for you dear friend.
Hugs, di

Neeta & Nityananda said...

Hey Annette:) Love reading your blog, thanks for keeping us updated with your health. I was on steroids just for a couple of weeks and loved it although stopped before getting to the stage of being wired up and feeling weird. Sounds like you are getting better and questioning a lot of things which is definitely better! Love you, Hugs, Nita